Profile decompositions for critical Lebesgue and Besov space embeddings

Koch, Gabriel (2010) Profile decompositions for critical Lebesgue and Besov space embeddings. Indiana University Mathematics Journal, 59 (5). pp. 1801-1830. ISSN 0022-2518

[img] PDF
Restricted to SRO admin only

Download (328kB)
Item Type: Article
Additional Information: Login required to view article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Gabriel Koch
Date Deposited: 06 Feb 2012 21:16
Last Modified: 08 Mar 2017 05:57
URI: http://sro.sussex.ac.uk/id/eprint/30584

View download statistics for this item

📧 Request an update